# SDR 2003F00536

- Difficulty date: April 5, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: N948MA
- Make and model: Doug DC-9-87
- Aircraft serial: 49778
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CABIN FLOOR SUPPORT HAS CORROSION FS 254 LBL 14.  REMOVED CORRODED FLOOR SUPPORT.  FABRICATED AND INSTALLED REPAIR FLOOR SUPPORT IAW MD-80 SRM 51-10-2, 51-10-3, 51-10-4, 51-30-2 AND 51-30-8.  (M)
